# SDR DALA2016042203310

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,031 hours, 20,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FUSELAGE BS 1060, SUPPORT BRACKET FOR FAIRING 196AR IS CORRODED. REMOVED CORROSION AND CHECKED LIMITS IAW SRM 53-00-71.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71 FIG 101, PAGE 109 AND DWG 149N7019, REV B.  LOCATED AND DRILLED NEW FAIRING SUPPORT BRACKET, PN 149N7550-49, A TAG NR A66180 IAW SRM 51-40-02 AND DWG 149N7550, REV A. INSTALLED NEW FAIRING SUPPORT BRACKET IAW SRM 51-40-02 AND DWG 149N7550, REV A.
